mirage

Universal cycles for minimum coverings of pairs by triples, with application to 2-radius sequences

DSpace/Manakin Repository

 

Search DR-NTU


Advanced Search Subject Search

Browse

My Account

Universal cycles for minimum coverings of pairs by triples, with application to 2-radius sequences

Show simple item record

dc.contributor.author Chee, Yeow Meng
dc.contributor.author Ling, San
dc.contributor.author Tan, Yin
dc.contributor.author Zhang, Xiande
dc.date.accessioned 2012-03-09T04:05:26Z
dc.date.available 2012-03-09T04:05:26Z
dc.date.copyright 2011
dc.date.issued 2012-03-09
dc.identifier.citation Chee, Y. M., Ling, S., Tan, Y., & Zhang, X. (2011). Universal cycles for minimum coverings of pairs by triples, with application to 2-radius sequences. Mathematics of Computation, 81, 585–603.
dc.identifier.uri http://hdl.handle.net/10220/7630
dc.description.abstract A new ordering, extending the notion of universal cycles of Chung et al. (1992), is proposed for the blocks of k-uniform set systems. Existence of minimum coverings of pairs by triples that possess such an ordering is es-tablished for all orders. The application to the construction of short 2-radius sequences is given, along with some new 2-radius sequences found through a computer search.
dc.format.extent 19 p.
dc.language.iso en
dc.relation.ispartofseries Mathematics of computation
dc.rights © 2011 American Mathematical Society This paper was published in Mathematics of Computation and is made available as an electronic reprint (preprint) with permission of American Mathematical Society. The paper can be found at http://dx.doi.org/10.1090/S0025-5718-2011-02473-7. One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.
dc.subject DRNTU::Science::Mathematics
dc.title Universal cycles for minimum coverings of pairs by triples, with application to 2-radius sequences
dc.type Journal Article
dc.contributor.school School of Physical and Mathematical Sciences
dc.identifier.doi http://dx.doi.org/10.1090/S0025-5718-2011-02473-7
dc.description.version Published version

Files in this item

Files Size Format View
74. Universal c ... to 2-radius sequences.pdf 281.2Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Statistics

Total views

All Items Views
Universal cycles for minimum coverings of pairs by triples, with application to 2-radius sequences 215

Total downloads

All Bitstreams Views
74. Universal cycles for minimum coverings of pairs by triples, with application to 2-radius sequences.pdf 271

Top country downloads

Country Code Views
China 189
United States of America 43
Singapore 21
Japan 5
Russian Federation 4

Top city downloads

city Views
Beijing 166
Mountain View 36
Singapore 21
Shanghai 4
Southampton 2